An algorithm for cartographic generalization that preserves global topology

V.V. Alexeev, V.G. Bogaevskaya, M.M. Preobrazhenskaya, A.Y. Ukhalov, H. Edelsbrunner, O. Yakimova, Journal of Mathematical Sciences (United States) 203 (2014) 754–760.

Download
No fulltext has been uploaded. References only!

Journal Article | Published | English
Author
; ; ; ; ;
Department
Abstract
We propose an algorithm for the generalization of cartographic objects that can be used to represent maps on different scales.
Publishing Year
Date Published
2014-11-16
Journal Title
Journal of Mathematical Sciences (United States)
Acknowledgement
Grant 11.G34.31.0053
Volume
203
Issue
6
Page
754 - 760
IST-REx-ID

Cite this

Alexeev VV, Bogaevskaya VG, Preobrazhenskaya MM, Ukhalov AY, Edelsbrunner H, Yakimova O. An algorithm for cartographic generalization that preserves global topology. Journal of Mathematical Sciences (United States). 2014;203(6):754-760. doi:10.1007/s10958-014-2165-8
Alexeev, V. V., Bogaevskaya, V. G., Preobrazhenskaya, M. M., Ukhalov, A. Y., Edelsbrunner, H., & Yakimova, O. (2014). An algorithm for cartographic generalization that preserves global topology. Journal of Mathematical Sciences (United States), 203(6), 754–760. https://doi.org/10.1007/s10958-014-2165-8
Alexeev, V V, V G Bogaevskaya, M M Preobrazhenskaya, A Y Ukhalov, Herbert Edelsbrunner, and Olga Yakimova. “An Algorithm for Cartographic Generalization That Preserves Global Topology.” Journal of Mathematical Sciences (United States) 203, no. 6 (2014): 754–60. https://doi.org/10.1007/s10958-014-2165-8.
V. V. Alexeev, V. G. Bogaevskaya, M. M. Preobrazhenskaya, A. Y. Ukhalov, H. Edelsbrunner, and O. Yakimova, “An algorithm for cartographic generalization that preserves global topology,” Journal of Mathematical Sciences (United States), vol. 203, no. 6, pp. 754–760, 2014.
Alexeev VV, Bogaevskaya VG, Preobrazhenskaya MM, Ukhalov AY, Edelsbrunner H, Yakimova O. 2014. An algorithm for cartographic generalization that preserves global topology. Journal of Mathematical Sciences (United States). 203(6), 754–760.
Alexeev, V. V., et al. “An Algorithm for Cartographic Generalization That Preserves Global Topology.” Journal of Mathematical Sciences (United States), vol. 203, no. 6, Springer, 2014, pp. 754–60, doi:10.1007/s10958-014-2165-8.

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar